International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 1, Pages 201-204
Notes on almost-periodicity in topological vector spaces
Faculte des Sciences, Universite de Bangui, Bangui BF 1450, Central African Republic
Received 27 December 1983
Copyright © 1986 Gaston Mandata N'guérékata. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A study is made of almost-periodic functions in topological vector spaces with applications to abstract differential equations.